# SDR SWAA2015050139212

- Difficulty date: April 20, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,486 hours, 48,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65C37251
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP FAIRING DOOR SPRING RETAINER BRACKET CRACKED.  REPAIRED BRACKET IAW SRM & DWG.
